nan, This is common side effects if it continues to check with the doctor and see if or what he can do about it. also make sure he is not having problems breathing,swelling of the tongue or throat which you would want the doctor to know as soon as possible. anyway here are some of the most common and it says they should go away. But if it continues let the doctor know. This is from our site here at drugs.com ((((( Some of the side effects that can occur with sitagliptin may not need medical attention. As your body adjusts to the medicine during treatment these side effects may go away. Your health care professional may also be able to tell you about ways to reduce or prevent some of these side effects. If any of the following side effects continue are bothersome or if you have any questions about them, check with your health care professional:
Body aches or pain
cough ############## right here.
difficulty with breathing
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2017 • 1 answer
Updated 29 Sep 2011 • 1 answer
Updated 16 Jun 2012 • 2 answers
I have had a persistent cough and wheezing could any of my meds or a combination of them be causing?
Updated 16 Dec 2015 • 1 answer
I have been taking generic Wellbutrin for a couple of months, I now have a persistent dry cough that
Updated 29 Oct 2016 • 1 answer